# SDR CA090824001

- Difficulty date: August 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,459 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SATURDAY, AUGUST 22, 2009, FLIGHT 7F805 ATR42 ACFT REGISTRATION SHORTLY AFTER TAKEOFF, EXPERIENCED FUMES/ELECTRICAL ODOR IN THE COCKPIT.  THE FO’S AIRSPEED INDICATOR BEGAN TO MALFUNCTION, SOON AFTER THE CREW RECEIVED AN OVER SPEED WARNING AND FLIGHT INSTRUMENTS BEGAN TO MALFUNCTION. THE CREW RETURNED THE ACFT TO DEPARTURE. THE LANDING WAS UNEVENTFUL.  MX CREW FOUND FAULT WITH THE NR 1 INVERTER.  NVERTER WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
